A 59-year-old female patient is undergoing radiation treatment for uterine cancer. Which of the following best describes an acute adverse effect following radiation therapy?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Skin erythema

- Bladder fibrosis

- Nephritis

- Mucous membrane atrophy

Rationale

Radiation therapy is a form of treatment for cancer; radiation may be administered externally through passage of a beam of radiation into the body, or through internal placement of a unit of radiation that works within the body. External radiation may cause a number of complications among different body systems; an adverse effect on the skin causes redness and erythema.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

57%

Answered The Question Correctly.